Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Pregnant post IVF transfer, have heavy itching, LFT showed elevated SGOT, SGPT. What action should be taken?

Hello Doctor, My wife has undergone IVF transfer 4 weeks back and she is pregnent with twins. 4 week pregnent. She faced havily itching, have done Lever Funtion test today and result values came as SGOT 756 U/I, SGPT 1063 U/I. these are very high value as compared to normal range 0-31 U/I. Please guide what does it mean and what immediate action we should take?
Asked On : Tue, 25 Sep 2012
Answers:  1 Views:  187
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
OBGYN 's  Response
Heavy itching is probably due to jaundice secondary to hepatitis, secondary to infection, drugs, autoimmune disease or fatty liver. SGPT is more specific in diagnosing liver problems. Since SGPT is more than SGOT, it goes in favor of liver pathology. I suggest that you immediately consult a gastroenterologist in consultation with your obstetrician and take further advice. Wish your wife a speedy recovery and a healthy pregnancy.
Answered: Tue, 25 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor